# SDR SCNA20230208075

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-83N
- Aircraft serial: 29120
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: BAC1496377
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 203750000 NR 00117:  CORROSION AFT CARGO LH ZEE CHANNEL STA 727 TO STA 867 STR 25L   RESOLUTION: CORROSION ON ZEE CHANNEL FROM STA 727 TO STA 867, STR 25L AT AFT CARGO FOUND IT TO BE OUT OF LIMITS, REMOVED AND REPLACED AND APPLIED FINAL REFINISHED PER B737-800 SRM 53-00-53-1A-2 SRM 53-0053-2R-5 AND DWG # 146A7500 REV A.
